Dialects on the Western Pennsylvania Frontier
Bibliographic Data
| ID | 8728559 |
|---|---|
| Authors | Claude M Newlin (corresponding author) |
| Year | 1928 |
| Volume | 4 |
| Issue | 2 |
| Pages | 104-104 |
| Publication date | 1928-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Speech (JOURNAL) |
| Journal identifiers | ISSN: 0003-1283 • E-ISSN: 1527-2133 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/452864 |
| OpenAlex | W2333715586 |
| Language | EN |
Archaeology · Frontier · Geography · Lexicography and Language Studies · Linguistic Variation and Morphology · Linguistics and language evolution
| Highly cited | No |
|---|